Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Child on medicines for strep throat, has dime sized white area on lower gums. Could it due to antibiotics?

Daughter had fever 101 over weekend confirmed strep throat on Sunday, started amoxicillin Sunday morning,Yesterday showed me a dime/nickel size white area on her lower gums. Schoolo nurse called thinking she may have thrush from antibitoicts I m thinkiing it is related to her fever over the weekend as I ve seen this before. How quickly can a patient have thrush after starting antibiotics?
Asked On : Fri, 18 Jan 2013
Answers:  2 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ayurveda Specialist 's  Response

As per you concern taking high doses of antibiotics for a long time also increases the risk of oral thrush. and people with poorly fitting dentures are also more likely to get thrush. Please once have a visit to a dentist so that your daughter can be examined properly.

Wish your child good health
Thank you.
Answered: Wed, 17 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor